# SDR SWAA2023070675165

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 23,022 hours, 11,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN AFT GALLEY FO SIDE DOES NOT TEST.<[01] R&R AFT FO OUTBOARD FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
